# SDR MALA050450

- Difficulty date: May 25, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- Aircraft time: 15,994 hours, 15,725 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION, FOUND BOTH AIRSTAIR FLOOR RAILS CORRODED.
